# SDR AALA202506061334

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 24,216 hours, 9,582 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ATL DUE TO THE FLIGHT CREWS REPORTING THAT AT FL 300 FIGHT ATTENDANTS NOTIFIED THE FLIGHT CREW THAT THE AFT LEFT LAVATORY WAS MAKING A LOUD SUCKING NOISE AND ALL LAVATORIES WERE INOPERTIVE AS WELL AS THE WASTE MANAGEMENT SCREEN INFORMATION WAS NOT AVAILABLE.  THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.   (OPEN)
